# SDR ASOA201001091

- Difficulty date: August 9, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 16,776 hours, 14,636 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY CORROSION JUST AFT FRAME 310 AT LT SIDE OF 27 NEXT TO WATER DRAIN.  REMOVED WATER DRAIN LEFT OF STR 27 REMOVED 5EA FASTNERS FROM LEFT SIDE OF STR 27 IAW SRM 51-42-06 REMOVED CORROSION LEFT OF STR 27 & AFT OF 310 NEXT TO WATER DRAIN IAW SRM 51-21-06. AREA REQUIRES NDT TO DETERMINE AMOUNT OF MATERIAL REMOVED.  PERFORMED UT THICKNESS INSPECTIN OF BLEND AREA ON FUSELAGE SKIN AFT OF FS 310.00 AT LEFT SIDE OF STR 27 IAW MAC NDT INSPECTION PROCEDURE UT-3. MINIMUM MATERIAL REMAINING IS 057".  REFER TO SRM FOR ALLOWABLE DAMAGE OR NOT .  DAMAGE IS WITHIN LIMITS PER SRM 53-00-31.  RESTORED A023 PROTECTIVE COATING AND APPLIED CIC PER SRM 51-21-11 AND 51-21-16 ALL FASTNERS REMOVED IN STEP 1 WERE INSTALLED PRIOR TO A023 FINISH AND CIC PER SRM 51-42-06.
